# SDR IPXA2016111110535

- Difficulty date: October 19, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB71882
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING LOWER FORWARD SURFACE SPAR DOUBLER CHAFED AND HOLE ELONGATION AT XOS 423.  REPAIRED THE SKIN IAW EA 011-5730-01-A6548 REV. IR AND EO MD11-5720-62432-A.
